On nearly Hausdorff compactifications


  • Sejal Shah The Maharaja Sayajirao University of Baroda
  • T.K. Das University of Baroda




Regular closed set, Filter, Compactification, Wallman base


We introduce and study here the notion of nearly Hausdorffness, a separation axiom, stronger than T1 but weaker than T2. For a space X, from a subfamily of the family of nearly Hausdorff spaces, we construct a compact nearly Hausdorff space rX containing X as a densely C*-embedded subspace. Finally, we discuss when rX is βX.


Download data is not yet available.

Author Biographies

Sejal Shah, The Maharaja Sayajirao University of Baroda

Department of Mathematics, Faculty of Science

T.K. Das, University of Baroda

Department of Mathematics, Faculty of Science


E. Cech, Topological Spaces, (John Wiley and Sons Ltd., 1966).

T. K. Das, On Projective Lift and Orbit Space, Bull. Austral. Math. Soc. 50 (1994), 445-449. http://dx.doi.org/10.1017/S0004972700013551

J. R. Porter and R. G. Woods, Extensions and Absolutes of Hausdorff Spaces, (Springer-Verlag, 1988). http://dx.doi.org/10.1007/978-1-4612-3712-9

L. A. Steen and J. A. Seebach, Jr., Counterexamples in Topology, (Springer-Verlag, 1978). http://dx.doi.org/10.1007/978-1-4612-6290-9

S. Willard, General Topology, (Addition-Wesley Pub. Comp., 1970).


How to Cite

S. Shah and T. Das, “On nearly Hausdorff compactifications”, Appl. Gen. Topol., vol. 7, no. 1, pp. 125–130, Apr. 2006.



Regular Articles